Notices
Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Sealeaf

Thread: Isotretinoin and its side effects on bone loss

  1. #1 Isotretinoin and its side effects on bone loss 
    Forum Freshman
    Join Date
    Mar 2010
    Location
    En el Espacio exterior
    Posts
    46
    Hi forum . It's been quite a long time since my last log in, so how are you doing?

    Well i've read about "Isotretinoin" which my brother had been takin. On the very first weeks he took it twice a day everyday, later it was changed to twice a day/3 times a week. He'd been takin it for about 5 months and stopped since last November. And I've read the side effect of Isotretinoin on bone loss and growth stopping in teenagers. My brother is so worried about this ,although he have stopped takin the medicine already a while he 's still worried if it still has the effect on his growth. Do you have any opinion on this? thank you so much

    Nucleara


    Last edited by Nucleara; July 12th, 2012 at 09:01 AM.
    Be careful who you trust, the 'devil' was once an 'angel'.
    Reply With Quote  
     

  2.  
     

  3. #2  
    Forum Freshman
    Join Date
    Mar 2010
    Location
    En el Espacio exterior
    Posts
    46
    Does someone know about this? Thank you so much


    Be careful who you trust, the 'devil' was once an 'angel'.
    Reply With Quote  
     

  4. #3  
    Forum Ph.D.
    Join Date
    Jul 2011
    Posts
    984
    Isotretinoin is a drug used to treat severe acne. It may have significant and possibly life threatening side effects. Bone loss may not be the most serious of these. Use with caution only if nothing else works.
    Nucleara likes this.
    Reply With Quote  
     

  5. #4  
    Forum Freshman
    Join Date
    Mar 2010
    Location
    En el Espacio exterior
    Posts
    46
    thank you
    Be careful who you trust, the 'devil' was once an 'angel'.
    Reply With Quote  
     

Similar Threads

  1. Do Chilli Peppers have any Side Effects?
    By Panthera Leo in forum Health & Medicine
    Replies: 3
    Last Post: December 27th, 2011, 09:54 AM
  2. Common Side Effects Of Simvastatin.
    By paul parker1 in forum Health & Medicine
    Replies: 1
    Last Post: May 25th, 2011, 01:32 AM
  3. Replies: 14
    Last Post: August 22nd, 2008, 07:54 AM
  4. Bruised bone?
    By AlexP in forum Health & Medicine
    Replies: 9
    Last Post: October 1st, 2006, 08:05 AM
  5. The side-effects of liberalism
    By latehorn in forum Business & Economics
    Replies: 9
    Last Post: August 12th, 2006, 02:50 PM
Bookmarks
Bookmarks
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •